EconPapers    
Economics at your fingertips  
 

More strategies, more Nash equilibria

Sophie Bade, Guillaume Haeringer and Ludovic Renou
Additional contact information
Sophie Bade: Department of Economics, Penn State University

Game Theory and Information from University Library of Munich, Germany

Abstract: This short paper isolates a non-trivial class of games for which there exists a monotone relation between the size of pure strategy spaces and the number of pure Nash equilibria (Theorem). This class is that of two- player nice games, i.e., games with compact real intervals as strategy spaces and continuous and strictly quasi-concave payoff functions, assumptions met by many economic models. We then show that the sufficient conditions for Theorem to hold are tight.

Keywords: Strategic-form games; strategy spaces; Nash equilibrium; two players (search for similar items in EconPapers)
JEL-codes: C7 D8 (search for similar items in EconPapers)
Date: 2005-02-03
New Economics Papers: this item is included in nep-gth
Note: Type of Document - pdf
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/game/papers/0502/0502001.pdf (application/pdf)

Related works:
Journal Article: More strategies, more Nash equilibria (2007) Downloads
Working Paper: More Strategies, More Nash Equilibria (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpga:0502001

Access Statistics for this paper

More papers in Game Theory and Information from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-31
Handle: RePEc:wpa:wuwpga:0502001